Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 27, 2011, 10:35 PM CST for Dade County, Lawrence County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2011, 10:35 PM CST (04:35 UTC)
- Expired
- Feb 27, 2011, 11:13 PM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 7:24 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS53 KSGF 280435
SVRSGF
MOC057-109-280530-
/O.NEW.KSGF.SV.W.0006.110228T0435Z-110228T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1130 PM CST.
* AT 1029 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 14 MILES WEST OF LA RUSSELL...OR NEAR
CARTHAGE...MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* LOCATIONS IMPACTED INCLUDE CHESAPEAKE...DADEVILLE...EVERTON...
FREISTATT...GREENFIELD...HALLTOWN...HOBERG...LA RUSSELL...
LOCKWOOD...MARIONVILLE...MEINERT...MILLER...MOUNT VERNON...
PENNSBORO...RED OAK...SOUTH GREENFIELD AND STOTTS CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 32 AND 58 WILL ALSO BE IMPACTED BY THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3729 9406 3729 9409 3749 9408 3749 9363
3700 9363 3699 9406
TIME...MOT...LOC 0435Z 263DEG 45KT 3715 9422
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
479
WWUS53 KSGF 280503
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 PM CST SUN FEB 27 2011
MOC057-109-280530-
/O.CON.KSGF.SV.W.0006.000000T0000Z-110228T0530Z/
LAWRENCE MO-DADE MO-
1103 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHEASTERN DADE AND NORTHEASTERN LAWRENCE COUNTIES...
AT 1059 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EVERTON TO
8 MILES NORTH OF CHESAPEAKE TO 4 MILES WEST OF CHESAPEAKE...MOVING
EAST AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE CHESAPEAKE...EVERTON...HOBERG...MILLER...
MOUNT VERNON AND PENNSBORO.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 42 AND 57 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3706 9388 3743 9383 3744 9363 3726 9363
3708 9363
TIME...MOT...LOC 0503Z 262DEG 49KT 3735 9364 3724 9362
3712 9368
WIND...HAIL 60MPH 0.75IN
$$
SCHAUMANN888
WWUS53 KSGF 280513
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CST SUN FEB 27 2011
MOC057-109-280523-
/O.CAN.KSGF.SV.W.0006.000000T0000Z-110228T0530Z/
LAWRENCE MO-DADE MO-
1113 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DADE AND
NORTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3706 9388 3743 9383 3744 9363 3726 9363
3708 9363
TIME...MOT...LOC 0513Z 262DEG 49KT 3736 9347 3725 9345
3713 9351
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 6:03 PM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Feb 27, 6:03 PM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 603 PM CST SUN FEB 27 2011 ...UPDATE TO AVIATION... .UPDATE... /ISSUED 519 PM CST SUN FEB 27 2011/ THERE ARE TWO MAIN AREAS OF FOCUS INTO EARLY THIS EVENING. THE FIRST WILL BE ACROSS NORTH CENTRAL ARKANSAS WHERE THE HRRR IS INSISTENT ON BREAKING OUT CONVECTION. HOWEVER...LATEST OBJECTIVE ANALYSIS CONTINUES TO INDICATE QUITE A CAP IN PLACE ACROSS THIS REGION. THERE IS A WEAK UPPER LEVEL IMPULSE CURRENTLY LOCATED ACROSS EASTERN OKLAHOMA THAT MAY ACT TO WEAKEN THE CAP ACROSS THIS REGION. THE COMBINATION OF ASCENT WITH THIS FEATURE AND LIFT OVER THE COMPLEX TERRAIN OF NORTHERN ARKANSAS MAY BE ENOUGH FOR A FEW ISOLATED SURFACE BASED STORMS TO GET GOING IN THE NEXT FEW HOURS. WE HAVE RECENTLY HAD ONE CELL TRY AND FIRE ACROSS BOONE COUNTY ARKANSAS...BUT THE CAP WON THAT BATTLE. A SECOND AREA OF CONCERN THROUGH EARLY EVENING WILL BE ACROSS NORTHEAST OKLAHOMA AS THE LATEST SURFACE ANALYSIS AND SHORT RANGE GUIDANCE INDICATES A WEAK AREA OF CONVERGENCE FROM OKLAHOMA CITY TO AROUND WAURIKA OKLAHOMA. THIS AREA OF CONVERGENCE ALSO CORRESPONDS NICELY TO AN AREA OF TOWERING CUMULUS. AS THIS AREA OF CONVERGENCE SHIFTS EAST WITH THAT LEAD IMPULSE...THERE IS THE POTENTIAL FOR THE CAP TO BE BROKEN AROUND THE INDIAN NATION TURNPIKE IN EASTERN OKLAHOMA. IF STORMS CAN GO IN EITHER PLACE...THE LACK OF STRONG LINEAR FORCING COMBINED WITH AMBIENT SHEAR PROFILES WILL SUPPORT DISCRETE SUPERCELLS WITH ALL MODES OF SEVERE POSSIBLE. LATER THIS EVENING INTO THE EARLY OVERNIGHT PERIOD...THE MAIN DRY LINE AND TRIPLE POINT REGION WILL MOVE OUT TOWARDS SOUTHWEST MISSOURI. MEANWHILE...AN AREA OF STRONG HEIGHT FALLS WILL ACCOMPANY THESE FEATURES...POSING YET ANOTHER THREAT FOR SEVERE STORMS. DISCRETE CELLS ARE AGAIN FAVORED...ESPECIALLY CLOSER TO THE TRIPLE POINT WHERE EFFECTIVE CLOUD LAYER WIND FIELDS WILL HAVE A STRONG NORMAL COMPONENT TO THE DRY LINE. BY ABOUT 06Z...THE COLD FRONT WILL BEGIN TO ACCELERATE SOUTH SUGGESTING ANY ONGOING CONVECTION WOULD TRANSITION TO A LINEAR OR QLCS MODE. SCHAUMANN && .DISCUSSION... FORECAST CHALLENGE CONTINUES TO BE CHANCES FOR SEVERE STORMS THROUGH TONIGHT THIS AFTERNOON THROUGH TONIGHT...FORECAST REMAINS COMPLEX. THE FIRST OF A FEW UPPER AIR OBSERVATIONS HAVE BEEN LAUNCHED TO ASSESS THE CURRENT CAP STRENGTH. WARM FRONT HAS CLEARED CENTRAL MISSOURI AND ROUGHLY EXTENDS FROM JUST EAST OF WICHITA KS TO CLINTON MO AND NEAR ST. LOUIS. AS EXPECTED CONVECTION IS FIRING IN KANSAS AS A LEAD IMPULSE ENTERS FROM THE SOUTHWEST. TO THIS POINT CONVECTION HAS BEEN ON THE NORTH SIDE OF THE WARM FRONT. THIS LEAD WAVE IS AFFECTING THE WARM SECTOR AS WELL. VISIBLE SATELLITE IMAGERY SHOWS SOME THINNING OF CLOUD COVER ACROSS SW MO...E OK AND MUCH OF ARK. LAPS INDICATES THAT SURFACE BASED CIN IS WEAKENING...ESPECIALLY JUST TO THE SOUTH OF THE WARM FRONT...AND WILL BE AWAITING CONFIRMATION FROM THE 21Z RAOB AND WATCHING RADAR TRENDS CLOSELY. STILL THINKING THAT THE TWO AREAS TO WATCH IN THE SHORT TERM WILL BE NEAR THE WARM FRONT AND FROM CENTRAL ARK TO THE NORTHEAST. BUT WILL NEED TO KEEP A WARY EYE ON THE CAP OVER E OK. HEADING INTO TONIGHT...SEVERE RISKS REMAIN CONDITIONAL BASED ON THE STRENGTH OF THE CAP AND WHETHER OR NOT THE DRY LINE MAKES IT INTO THE AREA PRIOR TO THE COLD FRONT ACCELERATING AND TAKING IT OVER. TRENDS FROM THE RUC AND HRRR SHORT TERM MODELS INDICATE THAT SHEAR WILL BE QUITE STOUT WITH 0-6KM BULK SHEAR NEAR 60KT AND 0-1KM SHEAR OF 40KT. EXPECTATIONS FOR INSTABILITY HAVE NOT CHANGED WITH MLCAPE IN THE 750 TO 1250 J/KG RANGE. WILL BE CLOSELY WATCHING E OK FOR CONVECTIVE DEVELOPMENT AS WE WOULD BE ON THE RECEIVING END OF STORMS THAT INITIATE IN THAT REGION. SUBSEQUENT SOUNDINGS AT 00Z AND 03Z WILL CONTINUE TO MONITOR THE EVOLUTION OF CAP STRENGTH AND IF INCOMING LARGE SCALE LIFT IS EFFECTIVELY REMOVING THE CAP. HIGHEST CONCERN WILL BE FOR ANY SUPERCELLS THAT FIRE ALONG THE DRY LINE. SHEAR AND STORM MOTION VECTORS CUT ACROSS THE DRY LINE...WHICH INDICATES THAT THESE CELLS COULD MOVE OFF THE DRY LINE AND POSE AN INCREASED RISK FOR TORNADOES. THE SOUTHEASTERN THIRD OF THE AREA IS MOST PRONE TO THIS RISK. AGAIN...THIS RISK IS CONDITIONAL ON BREAKING THE CAP AND ASSUMING THE COLD FRONT DOES NOT TAKE OVER THE DRY LINE TOO SOON. THE WINDOW OF OPPORTUNITY FOR THE DRY LINE TO BE IN PLAY IS THIS EVENING THROUGH ABOUT 09Z. AS WE PROGRESS THROUGH THE OVERNIGHT... SFC LOW PRESSURE RIDING ALONG THE INCOMING COLD FRONT WILL MOVE INTO ILLINOIS AND THIS WILL ACCELERATE THE FORWARD PROGRESS OF THE COLD FRONT...ENDING THE RISK FOR SEVERE FROM NORTHWEST TO SOUTHEAST PRIOR TO DAYBREAK MONDAY. MONDAY...STORM SYSTEM WILL QUICKLY EXIT EAST WITH LINGERING CHANCES FOR SHOWERS DURING THE MORNING ACROSS CENTRAL MISSOURI. STRATUS FIELD BEHIND THE FRONT SHOULD THIN A BIT DURING THE AFTERNOON AND LEAD TO AT LEAST PARTIAL CLEARING. COLD AIR ADVECTION WILL BE MOST PRONOUNCED MONDAY MORNING...THOUGH PROSPECTS OF SOME SOLAR INSOLATION WILL LEAD TO A MODEST REBOUND IN TEMPERATURES WITH AFTERNOON READINGS IN THE MID 40S. STORM SYSTEM EXITS THE REGION AND HIGH PRESSURE BUILDS IN FOR TUESDAY. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE END OF THE WEEK.SOUTHERLY WINDS WILL RETURN ON THE BACK SIDE OF THE SURFACE HIGH LATE TUESDAY AFTERNOON AHEAD OF ANOTHER WEAK COLD FRONT MOVING DOWN EARLY WEDNESDAY. THIS WILL ONLY KNOCK DOWN TEMPERATURES SLIGHTLY AND NO PRECIP IS EXPECTED WITH THIS PASSAGE. A QUIET DAY IS ANTICIPATED FOR THURSDAY BEFORE THE NEXT STORM SYSTEM MOVES IN THE CENTRAL PLAINS REGION FOR THE END OF THE WEEK AND WEEKEND. AN UPPER LEVEL SYSTEM WILL BE DIVING OUT OF THE ROCKIES LATE FRIDAY INTO EARLY SATURDAY AT THE SAME TIME A COLD FRONT WILL BE SLOWLY MOVING DOWN THE PLAINS REGION. THIS SPELLS A GOOD CHANCE OF RAIN ACROSS SOUTHEAST KANSAS AND THE OZARKS. THE RAIN WILL END BY LATE SATURDAY AND TEMPERATURES FOR THE WEEKEND WILL BE CLOSER TO NORMAL FOR THIS TIME OF YEAR. GRIFFIN && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...CURRENTLY GUSTY SOUTHWESTERLY WINDS AND A BROKEN TO OVERCAST VFR STATUS DECK ARE OCCURRING OVER THE AREA. A WARM FRONT THAT PASSED THROUGH THE AREA IS NOW STALLED FROM SOUTH CENTRAL KANSAS THROUGH CENTRAL MISSOURI. THIS FRONT WILL BEGIN TO PUSH SOUTH AS A COLD FRONT LATER THIS EVENING INTO THE OVERNIGHT HOURS...WITH SOME SHOWER AND THUNDERSTORM ACTIVITY POSSIBLE ALONG THE FRONT AS IT PASSES THROUGH THE REGION. A FEW OF THIS STORMS COULD BECOME STRONG TO SEVERE. MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITHIN ANY THUNDERSTORM ACTIVITY. BEHIND THE FRONT SOME LINGERING SHOWERS WILL BE POSSIBLE INTO EARLY MONDAY MORNING. STRONG AND GUSTY NORTHERLY WINDS WILL THEN OCCUR DURING THE LATE MORNING AND AFTERNOON HOURS ON MONDAY BEHIND THE FRONT. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 27, 10:32 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1032 PM CST SUN FEB 27 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1032 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOPED ALONG AND JUST NORTH OF A COLD FRONT THAT WAS GENERALLY LOCATED FROM JOPLIN TO ROLLA AT 1030 PM THIS EVENING. THESE STORMS ARE BEGINNING TO LINE OUT AS THE COLD FRONT OVERTAKES THEM...WITH THE PRIMARY THREAT BEING LARGE HAIL TO THE SIZE OF GOLF BALLS. THERE WILL REMAIN A WIND AND ISOLATED TORNADO THREAT FOR ANY STORMS THAT CAN REMAIN ALONG OR JUST AHEAD OF THE FRONT THIS EVENING INTO THE EARLY OVERNIGHT HOURS...GENERALLY ACROSS SOUTHERN MISSOURI. THE MAIN THREAT FOR SEVERE STORMS WILL QUICKLY END FROM NORTHWEST TO SOUTHEAST OVERNIGHT...WITH THE SEVERE THREAT ENDING ACROSS SOUTH CENTRAL MISSOURI BY 4 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS EVENING SOUTH OF THE INTERSTATE 44 CORRIDOR AND MAYBE NEEDED OVERNIGHT ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Feb 27, 9:44 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL FRONTENAC 37.46N 94.69W
02/27/2011 M1.00 INCH CRAWFORD KS TRAINED SPOTTER
&&
KURTZLocal storm report, Feb 27, 9:48 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL FAULKNER 37.10N 95.01W
02/27/2011 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
KURTZLocal storm report, Feb 27, 9:59 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG MCCUNE 37.35N 95.02W
02/27/2011 CRAWFORD KS EMERGENCY MNGR
5 POWER POLLS DOWN IN MCCUNE KANSAS
&&
KURTZLocal storm report, Feb 27, 10:21 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FUNNEL CLOUD HALF WAY 37.62N 93.24W
02/27/2011 POLK MO TRAINED SPOTTER
REPORT OF FUNNEL CLOUD REPORTED AT 490TH ROAD AT 178TH
ROAD.
&&
KURTZLocal storm report, Feb 27, 10:22 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL BUFFALO 37.64N 93.09W
02/27/2011 M2.75 INCH DALLAS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL.
&&
KURTZLocal storm report, Feb 27, 10:25 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 3 E BUFFALO 37.64N 93.04W
02/27/2011 M1.25 INCH DALLAS MO LAW ENFORCEMENT
&&
KURTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 8:39 PM CST | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Feb 27, 9:14 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade | 46 min |
| Feb 27, 9:19 PM CST | Tornado Warning | SGF | Miller, Morgan | 26 min |
| Feb 27, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 39 min |
| Feb 27, 9:42 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Feb 27, 9:44 PM CST | Tornado Warning | SGF | Polk | 46 min |
| Feb 27, 9:54 PM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade | 51 min |
| Feb 27, 10:03 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 27, 10:07 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk | 38 min |
| Feb 27, 10:15 PM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk | 45 min |
| Feb 27, 10:38 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 52 min |
| Feb 27, 10:39 PM CST | Tornado Warning | SGF | Camden, Laclede, Phelps, Pulaski, Texas | 51 min |
| Feb 27, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Greene | 17 min |
| Feb 27, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski and 3 more | 45 min |
| Feb 27, 11:31 PM CST | Tornado Warning | SGF | Dent, Phelps | 17 min |
| Feb 27, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps, Shannon, Texas | 45 min |
| Feb 28, 2:25 PM CST | River Flood Warning | SGF | Vernon | 40 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.